# SDR UIEA2021090601969

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 5262200
- Part serial: 15417
- Condition: Faulted
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMOVED & REPLACED DOOR  OPENING  ACTUATORS  DUE TO  RH  WING  ESCAPE  SLIDE  OPS  CHECK(  REMOVED AND REPLACED  RH  AFT DOOR  OPENING  ACTUATOR   PER  AMM  25-65-1   /   REMOVED :  REPLACED   R/H    DOOR OPENING    PER  MM  25-65-10  )
